# SDR IPXA2019072344804

- Difficulty date: July 16, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011501
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TAIL CONE L/H PRODUCTION DOUBLER IS DAMAGED. REPAIRED DAMAGED TAIL CONE LT PRODUCTION DOUBLER IAW EO 5350-66790-A. (MINOR)
